设为首页加入收藏
当前日期时间

文章正文
2010年发表学术论文目录
2010年度

 

1Ji, Lina; Qu, Changzheng; Ye, Yaojun

Solutions and symmetry reductions of the n$n$-dimensional non-linear convection-diffusion equations. IMA J. Appl. Math. 75 (2010), no. 1, 17–55

 

2Shen, Shoufeng; Qu, Changzheng

Symmetry groups of differential-difference equations and their compatibility. J. Math. Anal. Appl. 371 (2010), no. 1, 355–362

 

3Qu, Changzheng; Shen, Shoufeng; Zhang, Shunli

Conditional Lie-Bäcklund symmetries and concavity of solutions to nonlinear parabolic equations. Nonlinear and modern mathematical physics, 219–230, AIP Conf. Proc., 1212, Amer. Inst. Phys., Melville, NY, 2010

 

4Gan Yani; Qu, Changzheng 

Approximate conservation laws of perturbed partial differential equations.

Nonlinear Dynamics  61(2010)217-228

 

5Qu, Changzheng; Yan Lu

Invariants of Multi-Component Ermakov Systems. Commun.Theor. Phys. 54(2010)393-396

 

6Changzheng Qu, Ying Fu

On a New Three-Component Camassa-Holm Equation with Peakons. Commun. Theor. Phys. 53(2010)223-230

 

7Li, Yanyan; Qu, Changzheng; Shu, Shichang

Integrable motions of curves in projective geometries. J. Geom. Phys. 60 (2010), no. 6-8, 972–985 

 

8Zhu Chunrong, Qu Changzheng, Zhang Shunli

 

9Fu, Ying; Liu, Yue; Qu, Changzheng Well-posedness and blow-up solution for a modified two-component periodic Camassa-Holm system with peakons. Math. Ann. 348 (2010), no. 2, 415–448

 

10Fu, Ying; Qu, Changzheng; Ma, Yichen On the unique continuation property for a coupled Schrödinger-KdV equation. Adv. Math. (China) 39 (2010), no. 2, 169–178

 

11Fu, Ying; Qu, Changzheng; Ma, Yichen Well-posedness and blow-up phenomena for the interacting system of the Camassa-Holm and Degasperis-Procesi equations. Discrete Contin. Dyn. Syst. 27 (2010), no. 3, 1025–1035

 

 12Huang Qing; Qu Changzheng;Zhdanov. R; Classification of local and nonlocal symmetries of fourth-order nonlinear evolution equations. Rep. Math. Phys. 65 (2010), no. 3, 337–366

 

13Kang, Jing; Qu, Changzheng Hodograph-type transformations for linearization of systems of nonlinear diffusion equations. Stud. Appl. Math. 124 (2010), no. 3, 247–281

 

14Ji Lina  Conditional Lie-Backlund symmetries and solutions of inhomogeneous nonlinear diffusion equations. Physica A 389(2010)5655-5661

脚注栏目
脚注信息
版权所有 Copyright(C)2012-2014Center for Nonlinear Studies, Northwest University
Error: Fold (./) is not writable